Tsukuba Journal of Mathematics

On proper helices and extrinsic spheres in pseudo-Riemannian geometry

Takahisa Kimura, Naoyuki Koike, and Hwa Hon Song Song

Full-text: Open access

Abstract

In this paper, we define the notion of a proper helix of order $d$ in a pseudo-Riemannian manifold and investigate those curves in a totally umbilical pseudo-Riemannian submanifold.

Article information

Source
Tsukuba J. Math., Volume 20, Number 2 (1996), 263-280.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163081

Digital Object Identifier
doi:10.21099/tkbjm/1496163081

Mathematical Reviews number (MathSciNet)
MR1422620

Zentralblatt MATH identifier
0886.53021

Citation

Song, Hwa Hon Song; Kimura, Takahisa; Koike, Naoyuki. On proper helices and extrinsic spheres in pseudo-Riemannian geometry. Tsukuba J. Math. 20 (1996), no. 2, 263--280. doi:10.21099/tkbjm/1496163081. https://projecteuclid.org/euclid.tkbjm/1496163081


Export citation